# SDR ASAA2013102496877

- Difficulty date: October 24, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654965
- Condition: Dented
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 767, FREE FLANGE DENTED S24-25L.  ACFT GROUNDED.  REPAIRED FRAME IAW EA 400 53, EA 11609, REV NEW.
